# SDR ASOA20130910105

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 28,983 hours, 22,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, THE ROWS 10 & 11 EMERGENCY LIGHT STRIP WAS FOUND INOPERATIVE.  MX R & R THE LIGHT STRIP AT ROW 10 & 11 WITH OPS CHECK SUCCESSFUL.  ACFT  WAS APPROVED FOR RETURN TO SERVICE.
